dream like anxiety a week after MDMA use

So, I went to a show last Saturday and ended up taking way too much molly. The stuff that I got was in crystal form, and I took around 400-500mg. I also did a few bumps of coke and smoked some weed that night. I took a parachute around 7 and didn’t feel anything by 740, so I took my second parachute. I was getting impatient, and I know it was stupid. Then I ate the rest. By 9 pm I was rolling pretty hard. I was feeling really good and just going with the flow. 

By 10 o’clock things were getting pretty intense. I was rolling so hard, I felt myself clenching my jaw and the floor kind of felt like it was moving underneath me. The music was building up, and that was making it even more intense. I started to feel really overwhelmed and anxious. I was with my friends and they were all having fun, so I tried to calm myself down. I just took deep breaths and tried to have fun. But I was so fucked up I realized I wasn’t even dancing anymore. I was just swaying. I felt like I was watching myself from outside of my body. Then I looked at my friend and told her I was rolling too hard. She took me aside and I instantly threw up, then I threw up twice on the way to the bathroom. I got some water and started to feel better. So we went back to finish up to concert. It seemed like an eternity, and I was starting to get really cold. I stuck it out till the end of the concert, but I was very uncomfortable. I had taken a party bus to the venue, so we didn’t leave until about 1:30 am, I threw up two more times while we waited for the bus. It took everything not to throw up on the bus ride home. My teeth were chattering and I was shaking and feeling really afraid.I was either sweating my titties off, or freezing. My friend took me back to her house and called me a lyft home. I threw up one last time at her house before I went home. I got into bed and felt safe and somehow ended up passing out for a few hours. I woke up at 7 am and felt shitty. My jaw and head ached,  so I drank some water, smoked some weed,  ate a few saltines and took an aspirin and tried to sleep for a while. 

Around 9 am I rolled out of bed feeling great. My jaw felt fine and my headache was gone. I looked in the mirror and saw that my pupils were still dialted. I felt kind of like I was still kind of rolling. I couldn’t stay still, so I ended up going to the gym and working out. I remember I couldn’t stop smiling and dancing to my music when I was doing the elliptical machine. After I was done with my workout , I got some food and layed in the sub for a few hours. I went home, and my roomate talked to me. I felt weird and anxious interacting with another person. I went to bed early that day and woke up feeling rested.

The next day everything was very dreamlike and strange. I feel like my reaction time is slow. Going in public places is very anxiety provoking, I feel like everyone is watching me. It has been a week since I rolled and I’m still feeling like this. Holding a conversation is really difficult, I go to bed really early, i forget what I’m doing halfway through I task. I feel like my head is floating in the clouds and my body is dragging slowly behind. 

Has anyone ever experienced anything like this? I feel like this is never going to end and I’m always going to feel like I’m watching my life through someone else’s eyes. Any advice or tips would be very appreciated ! 

October 3, 2015 at 12:44 pm
Dhyan (37) (@Dhyan) 4 years ago ago

How  about  you  misuse  drugs?  Get a life! 

[Hidden]
Britanni Quin (2) (@britanniquin) 4 years ago ago

It sounds like you experienced serotonin sickness, which is incredibly dangerous. My guess is that the anxiety and other issues are due to totally depleted serotonin levels and so they should go away soon. Try taking a 5HTP supplement.

[Hidden]
PureLight (0) (@PureLight) 4 years ago ago

Hi GanjaGirl710,

I’m sorry you had such a bad experience at what could have been a fun concert. Sounds like you had the quintessential “bad trip”.

I don’t know much about the drug scene these days and admittedly, I had to look up what a “parachute” was.  After some research, all I can conclude is that you took way to many substances at the same time and overloaded and over stimulated your system.  Most likely what Britanni Quin suggested is correct – your serotonergic system was taxed – and you were probably were on the border of an medical emergency – serotonin syndrome.

The good news is you weren’t permanently harmed and your brain chemicals will readjust.  In fact, these chemicals have already begun the readjustment process. Through millions of years of evolution, our neurochemical processes are quite resilient and do not like to be at one extreme or another.  Your system is on its way back, if it isn’t already there. 

As to the dream feeling you experienced, this is called depersonalization.  Although quite scary, depersonalization is just another one of evolutions miraculous adaptations.  Depersonalization is useful in situations where human face extreme danger.  In order not to be paralyzed by fear in a life threatening situation, our psyche switches over to what seems like a dream. This dreamlike state feels strange and can be quite scary. It is, however, harmless. This depersonalization served us well when our very survival was at stake. In today’s world, it is not a necessity (thank goodness)!

Now that you have an idea of what happened to you, you will not be so troubled when and if it happens again.  If the depersonalization feeling comes again, just remind yourself it’s harmless and continue on with what you were doing.  Trust that the feeling will pass. 

Mark

[Hidden]
adelie (0) (@adelie) 4 years ago ago

It has happened to me a couple of times. You have just taken too much mdma, thats all. Everything will go back to normal in few days. Do not smoke weed, do not drink alcohol, the only thing that seems to help a little to calm down is opium in LOW doses (worked for me).  Last but not least: surround yourself with trusted and joyful people. Simple as that.

Respect your mind and respect your body, do not take anything for some weeks, eat healthy, do not forget this experience and remember that everything has its price.

Peace!

[Hidden]
Skyler (0) (@Skyler-Coons) 3 months, 4 weeks ago ago

 I had the same thing happened to me a couple days after taking two beans it scared me and I thought I was never going to get out of it it’s been a week and I’m still kind of dealing with the dream like state and the fogginess did it ever go away for you ? I’ve also been dealing with sleep problems shaking rapid heartbeat sweating and I haven’t eaten in days :( @ganjagirl710

[Hidden]
load more